# SDR HEEA0012715

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610E
- Make and model: Bell 206L-3
- Aircraft serial: 51424
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Failed
- Location: Cockpit
- Component: KLN88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN DOES NOT DISPLAY DATA, DISPLAYS MOSTLY LINES.
